MathSciNet Relay Station
MathSciNet bibliographic data
MR2071696 (2005h:28034) 28E15 (03E17 03E35)
Elekes, Márton; Steprāns, Juris Less than $2\sp \omega$ many translates of a compact nullset may cover the real line. Fund. Math. 181 (2004), no. 1, 89–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement